Back to Ask the Diabetes Team Ask the Diabetes Team

From Camilla, Georgia, USA:

I have several questions about my diabetes:

  1. I take a 24 hour insulin as well as oral medication, is that good or bad?
  2. At mid-morning, my sugar level drops. Why?
  3. What happens to the body if the level drops every day around the same time?
  4. Why is it necessary to feed (for a lack of a better word) the insulin?
  5. There are some mornings I don't want to eat, just juice, why?
  6. With such poor appetite, why am I still gaining weight?


I am at a loss at how to answer your questions. I think it would be helpful for you to take a class from your local diabetes education professionals. I believe some of your questions require basic instruction.


Original posting 7 Jan 2002
Posted to Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.